Please use this identifier to cite or link to this item:
Title: Estimation of the isobaric expansivities from several equations of molar refraction for some pure organic compounds
Authors: Ortega, J 
Matos, J. S.
UNESCO Clasification: Investigación
Issue Date: 1986
Publisher: 0254-0584
Journal: Materials Chemistry and Physics 
Abstract: Average isobaric expansivities have been determined from the densities for several species of organic compounds between 25 and 50°C. The results obtained are contrasted with those estimated from empirical equations where both the density and the refractive index are related, including a relationship proposed by us.
ISSN: 0254-0584
DOI: 10.1016/0254-0584(86)90025-8
Source: Materials Chemistry and Physics [ISSN 0254-0584], v. 15 (5), p. 415-425
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.